# SDR GTIA2018081302793

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 5,145 hours, 2,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED MID CABIN THROUGH AFT CABIN.   DESCENDING THROUGH FL 200.  PERFORMED ENGINE RUNS IAW TSM 05-50-00.  NO EVIDENCE OF THE ODOR NOTED.  ACFT OK FOR SERVICE.
